Periodical (Journal)

ISSN  :   0219-8916 ( Print )   |   1793-6993 ( Online )   Active

Journal Journal of Hyperbolic Differential Equations

Aim & Scope

This journal publishes original research papers on nonlinear hyperbolic problems and related topics, of mathematical and/or physical interest. Specifically, it invites papers on the theory and numerical analysis of hyperbolic conservation laws and of hyperbolic partial differential equations arising in mathematical physics. The Journal welcomes contributions in: Theory of nonlinear hyperbolic systems of conservation laws, addressing the issues of well-posedness and qualitative behavior of solutions, in one or several space dimensions. Hyperbolic differential equations of mathematical physics, such as the Einstein equations of general relativity, Dirac equations, Maxwell equations, relativistic fluid models, etc. Lorentzian geometry, particularly global geometric and causal theoretic aspects of spacetimes satisfying the Einstein equations. Nonlinear hyperbolic systems arising in continuum physics such as: hyperbolic models of fluid dynamics, mixed models of transonic flows, etc. General problems that are dominated (but not exclusively driven) by finite speed phenomena, such as dissipative and dispersive perturbations of hyperbolic systems, and models from statistical mechanics and other probabilistic models relevant to the derivation of fluid dynamical equations. Convergence analysis of numerical methods for hyperbolic equations: finite difference schemes, finite volumes schemes, etc. The Journal aims to provide a forum for the community of researchers who are currently working in the very active area of nonlinear hyperbolic problems, and will also serve as a source of information for the users of such research. [1]

Go to Website

2023 - VOLUME 20, ISSUE 4
8 RESULTS in 14 msec
2023-12-00

Numerical study of finite volume scheme for coagulation–fragmentation equations with singular rates

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 793-823.

10.1142/s0219891623500248

0 0

2023-12-00

The wave equation on the Schwarzschild spacetime with small non-decaying first-order terms

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 825-834.

10.1142/s0219891623500273

0 0

2023-12-00

Double shock solution for three-dimensional irrotational isentropic flow

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 835-852.

10.1142/s0219891623500236

0 0

2023-12-00

About the shock formation in multi-dimensional scalar conservation laws

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 903-916.

10.1142/s0219891623500261

0 0

2023-12-00

Strichartz estimates for Maxwell equations in media: The fully anisotropic case

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 917-966.

10.1142/s0219891623500285

0 0

2023-12-00

Linear decay property for the hyperbolic-parabolic coupled systems of thermoviscoelasticity

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 967-986.

10.1142/s0219891623500297

0 0

2023-12-00

Author index (Volume 20)

No authors listed.

Journal of Hyperbolic Differential Equations , 2023 - VOLUME 20, ISSUE 4 , pp 987-989.

10.1142/s0219891623990011

0 0

Editorial Retractions, Expressions of Concern and External Notices
1 RESULTS in 7 msec
2023-06-04

PubPeer Comment

Photopectoralis Panayensis

PubPeer
2023 - VOLUME 2023, ISSUE 6

  Website - Forum Post External CQC
0 0